# SDR 97FDEA00364

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1070, RBL 24 CORROSION ON FWD LEG OF FLOORBEAM INBD SIDE OF TIE DOWN TRACK.  CORROSION  EXTEND BENEATH TRACK.  REMOVED CORROSION PER SRM 51-10-6, CUT OUT AREA THAT WAS BEYOND LIMITS.  REPAIRED FLOORBEAM PER AARD 53-10-07-2 SRM 53-10-07-2.
